# SDR ASOA05127

- Difficulty date: February 13, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8084402
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4918 - DURING CLIMB-OUT FROM TYS-TPA, AT APPROXIMATELY 4,000 FEET WITH THE AUXILIARY POWER UNIT DEFERRED, THE CREW NOTICED A SMELL OF SMOKE IN THE COCKPIT FOLLOWED BY SMOKE FILLING THE COCKPIT.  THE CREW IMMEDIATELY DONNED THEIR OXYGEN MASKS AND SUBSEQUENTLY RECEIVED A LEFT PACK OVERTEMP MESSAGE.  THE QRH WAS COMPLIED WITH, AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO TYS.  DURING DESCENT SMOKE DRIFTED INTO THE CABIN AND THEN CLEARED IN THE COCKPIT AND CABIN.  THE AIRCRAFT LANDED SAFELY IN TYS.  MAINTENANCE REMOVED AND REPLACED THE AIR CYCLE MACHINE DUCT ASSEMBLY DUAL BYPASS CONTROL VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
